Alert archive / Alabama / Flash Flood Warnings in 2004

Flash Flood Warning 61, NWS Huntsville, AL

October 19, 2004Madison County, Marshall County, Morgan County, Alabama

NWS Huntsville, AL issued this flash flood warning at Oct 19, 2004, 2:37 PM CDT for Madison County, Marshall County, Morgan County, Alabama. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 19, 2004, 2:37 PM CDT (19:37 UTC)
Expired
Oct 19, 2004, 4:30 PM CDT
In force
113 min
Issued by
NWS Huntsville, AL
Area
Counties, with a storm outline in the text

Counties Madison County, AL, Marshall County, AL, Morgan County, AL

The radar

The Northeast Alabama radar (KHTX), 57 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.6 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2004-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1233 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2004-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1233 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
574 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.7
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KHUN 191939
FFWHUN
ALC089-095-103-192130-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
237 PM CDT TUE OCT 19 2004

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MORGAN COUNTY IN NORTH CENTRAL ALABAMA
  MARSHALL COUNTY IN NORTHEAST ALABAMA
  MADISON COUNTY IN NORTH CENTRAL ALABAMA

* UNTIL 430 PM CDT

* AT 236 PM CDT...WEATHER SERVICE RADAR DETECTED THUNDERSTORMS       
  PRODUCING VERY HEAVY RAINFALL ACROSS MORGAN...MARSHALL AND MADISON 
  COUNTIES. MANY LOCATIONS IN THE WARNED AREA HAVE ALREADY RECEIVED  
  1.5 TO 3 INCHES OF RAIN SINCE EARLY THIS MORNING. ADDITIONAL       
  HEAVY RAINFALL ON ALREADY SATURATED GROUND WILL CAUSE FLASH        
  FLOODING AND FLOODING OF CREEKS AND STREAMS.

* SOME LOCATIONS AFFECTED INCLUDE...
  DECATUR...THE HUNTSVILLE METRO AREA...ALBERTVILLE...               
  BOAZ...GUNTERSVILLE..AND SURROUNDING AREAS.  

MOTORISTS WILL ENCOUNTER RAPIDLY RISING WATER IN 
UNDERPASSES...INTERSECTIONS...AND OTHER FLOOD PRONE AREAS DURING THE 
AFTERNOON COMMUTE. DO NOT DRIVE OR WALK ACROSS FLOODED ROADWAYS 

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. AS LITTLE AS SIX INCHES OF WATER MAY CAUSE YOU TO LOSE 
CONTROL OF YOUR VEHICLE. 

LAT...LON 3498 8631 3461 8633 3460 8615 3420 8608
      3414 8633 3432 8652 3433 8711 3467 8712
      3454 8678 3498 8678

$$ 

CBD
3 follow-up statements
000 
WGUS74 KHUN 192035
FFSHUN
ALC089-095-103-192100-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
332 PM CDT TUE OCT 19 2004

...FLASH FLOOD WARNINGS CONTINUE FOR MORGAN...MADISON...AND MARSHALL 
COUNTIES UNTIL 400 PM CDT...

AT 332 PM CDT...RADAR INDICATED THAT THE HEAVY RAINFALL WAS ENDING 
ACROSS MOST OF THE WARNED AREA. ALTHOUGH THE HEAVY RAINFALL IS 
COMING TO AN END...FLOODING OF LOW LYING AND POOR DRAINAGE AREAS 
WILL CONTINUE.

AT 325 PM CDT...EMERGENCY MANAGEMENT REPORTED FLOODING NEAR THE 
INTERSECTION OF HIGHWAYS 205 AND 431 IN GUNTERSVILLE.

REPORT FLOODING INCIDENTS TO YOUR LOCAL EMERGENCY MANAGEMENT
AGENCY...SO IT CAN BE RELAYED TO THE NATIONAL WEATHER SERVICE IN
HUNTSVILLE.

STAY TUNED TO NOAA WEATHER RADIO...OR TO YOUR FAVORITE LOCAL MEDIA
FOR THE LATEST WEATHER INFORMATION.

LAT...LON 3499 8631 3461 8633 3460 8615 3421 8609
      3412 8631 3434 8651 3434 8709 3467 8709
      3456 8678 3499 8677

$$

CBD
000 
WGUS74 KHUN 192037 CCA
FFSHUN
ALC089-095-103-192100-

FLASH FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
332 PM CDT TUE OCT 19 2004

...FLASH FLOOD WARNINGS CONTINUE FOR MORGAN...MADISON...AND MARSHALL 
COUNTIES UNTIL 430 PM CDT...

AT 332 PM CDT...RADAR INDICATED THAT THE HEAVY RAINFALL WAS ENDING 
ACROSS MOST OF THE WARNED AREA. ALTHOUGH THE HEAVY RAINFALL IS 
COMING TO AN END...FLOODING OF LOW LYING AND POOR DRAINAGE AREAS 
WILL CONTINUE.

AT 325 PM CDT...EMERGENCY MANAGEMENT REPORTED FLOODING NEAR THE 
INTERSECTION OF HIGHWAYS 205 AND 431 IN GUNTERSVILLE.

REPORT FLOODING INCIDENTS TO YOUR LOCAL EMERGENCY MANAGEMENT
AGENCY...SO IT CAN BE RELAYED TO THE NATIONAL WEATHER SERVICE IN
HUNTSVILLE.

STAY TUNED TO NOAA WEATHER RADIO...OR TO YOUR FAVORITE LOCAL MEDIA
FOR THE LATEST WEATHER INFORMATION.

LAT...LON 3499 8631 3461 8633 3460 8615 3421 8609
      3412 8631 3434 8651 3434 8709 3467 8709
      3456 8678 3499 8677

$$

CBD/PG
000 
WGUS74 KHUN 192048 CCA
FFSHUN
ALC089-095-103-192130-

FLASH FLOOD STATEMENT...CORRECTED 
NATIONAL WEATHER SERVICE HUNTSVILLE AL
348 PM CDT TUE OCT 19 2004

...FLASH FLOOD WARNINGS CONTINUE FOR MORGAN...MADISON...AND MARSHALL 
COUNTIES UNTIL 430 PM CDT...

AT 332 PM CDT...RADAR INDICATED THAT THE HEAVY RAINFALL WAS ENDING 
ACROSS MOST OF THE WARNED AREA. ALTHOUGH THE HEAVY RAINFALL IS 
COMING TO AN END...FLOODING OF LOW LYING AND POOR DRAINAGE AREAS 
WILL CONTINUE.

AT 325 PM CDT...EMERGENCY MANAGEMENT REPORTED FLOODING NEAR THE 
INTERSECTION OF HIGHWAYS 205 AND 431 IN GUNTERSVILLE.

REPORT FLOODING INCIDENTS TO YOUR LOCAL EMERGENCY MANAGEMENT
AGENCY...SO IT CAN BE RELAYED TO THE NATIONAL WEATHER SERVICE IN
HUNTSVILLE.

STAY TUNED TO NOAA WEATHER RADIO...OR TO YOUR FAVORITE LOCAL MEDIA
FOR THE LATEST WEATHER INFORMATION.

LAT...LON 3499 8631 3461 8633 3460 8615 3421 8609
      3412 8631 3434 8651 3434 8709 3467 8709
      3456 8678 3499 8677

$$

CBD/PG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Oct 19, 11:49 AM CDT, 2 hours 48 minutes earlier.

Area forecast discussion, Oct 19, 11:49 AM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION...MESOSCALE UPDATE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1149 AM CDT TUE OCT 19 2004

.DISCUSSION...
WELL...MAIN FOCUS INITIALLY IS ON RAINFALL...AND SUBSEQUENT FLOODING
ALONG WITH THUNDER AND LIGHTNING. WE JUST ISSUED FLASH FLOOD
WARNINGS FOR LAUDERDALE AND COLBERT COUNTIES...AND HAVE A LIST OF AT
LEAST 10 COUNTY ROADS FLOODED IN LAUDERDALE AND A FEW ROADS IN
COLBERT COUNTY. LINCOLN COUNTY TN HAS MANY CREEKS AND STREAMS NEAR
BANKFULL AND WE WILL BE MONITORING THEM FOR POSSIBLE FFWS IN THE
NEXT FEW HOURS.

LATEST VISIBLE LOOP HAS BIG CLEARING AREA OVER ERN AR AND TO NEAR
OLIVE BRANCH MS. THE 1613Z MODIS PICTURE SHOWS THICK OVC CU/CB
AREA WITH BLOW OFF AC/CI WHICH MAY SAVE US FROM A WIDESPREAD SVR
EVENT. THIS CLEARING AREA ACROSS WRN TN AND NWRN MS...HAVE STARTED
THE AIRMASS RECOVERY OVER AR/MS/WRN TN. IT MAY ALSO HELP TO
DESTABILIZE THE 3 WESTERN COUNTIES...AND PERHAPS SOUTHERN LAWRENCE
COUNTY INTO CULLMAN COUNTY. OTHERWISE THE CLOUDS HAVE STABILIZED THE
BOUNDARY LAYER AND SURFACE TEMPS ARE ONLY IN THE MID 60S.

BIG SUPERCELL OVER UNION COUNTY MS...WILL BE MOVING INTO MORE STABLE
AIR AND MAY BECOME MORE OF A LINEAR STORM. MY SUPPORT FOR THIS IS THE
CAPES NEAR THAT STORM ARE 3000 J/KG WHILE WESTERN COLBERT HAS 300
J/KG. DEW POINTS ARE IN THE MID 70S IN NRN MS...WHILE WE HAVE MID 60S
ACROSS WRN AL.

OUR CURRENT THINKING IS THAT THUNDERSTORMS WILL EXPLODE OVER A 50
MILE AREA AROUND MEMPHIS AND FORM INTO A MCS AS IT MOVES EAST
DURING THE LATE AFTERNOON HOURS. THIS COULD BRING 1 TO 3 INCHES OF
ADDITIONAL RAINFALL.

THE LONG TERM FORECASTER WILL BE LOOKING AT THE POSSIBILITY OF A
FLOOD WATCH WITH THE 4 PM PACKAGE.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.

&&

JDG
Hazardous weather outlook, Oct 19, 1:35 PM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
135 PM CDT TUE OCT 19 2004

ALZ001>010-016-TNZ076-096-097-201000-
COLBERT-CULLMAN-DE KALB-FRANKLIN AL-FRANKLIN TN-JACKSON-LAUDERDALE-
LAWRENCE-LIMESTONE-LINCOLN-MADISON-MARSHALL-MOORE-MORGAN-
135 PM CDT TUE OCT 19 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PARTS OF
SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...(THROUGH TONIGHT)...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE AREA
THROUGH THE AFTERNOON AND INTO THE EVENING HOURS. THE AIRMASS
ACROSS MUCH OF NORTH ALABAMA IS FAIRLY STABLE AND THIS MAY BE THE
LIMITING FACTOR FOR ADDITIONAL WIDESPREAD SEVERE THUNDERSTORM
DEVELOPMENT. HOWEVER...THE AIRMASS OVER NORTH MISSISSIPPI CONTINUES
TO DESTABILIZE AND THE AIRMASS ACROSS NORTHWEST ALABAMA WILL
CONTINUE TO SLOWLY DESTABILIZE THROUGH THE REMAINDER OF THE
AFTERNOON. THUS THE HIGHEST THREAT FOR ISOLATED SEVERE
THUNDERSTORMS WILL BE ACROSS LAUDERDALE...COLBERT...AND FRANKLIN
COUNTIES. THE GREATEST SEVERE THREAT IN THESE AREAS WILL BE
DAMAGING STRAIGHT LINE WINDS. HOWEVER...AN ISOLATED TORNADO IS
POSSIBLE WITH ANY INDIVIDUAL CELLS THAT DEVELOP.

THE THREAT FOR LOCALLY HEAVY RAINFALL WITH SOME RUNOFF AND
FLOODING PROBLEMS WILL ALSO CONTINUE TO BE A CONCERN ESPECIALLY IN
AREAS THAT RECEIVED TWO TO THREE INCHES EARLIER TODAY.

SHOWERS AND THUNDERSTORMS WILL BEGIN TO WEAKEN AND TAPER OFF
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...(WEDNESDAY THROUGH MONDAY)...

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ON WEDNESDAY
AND AGAIN ON SATURDAY AND SUNDAY.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY
BE NECESSARY THIS AFTERNOON AND THIS EVENING.

09

In the hours before

Special weather statement, Oct 19, 8:42 AM CDT, 5 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
842 AM CDT TUE OCT 19 2004

ALZ016-191430-
CULLMAN-
842 AM CDT TUE OCT 19 2004

...SIGNIFICANT WEATHER ALERT FOR LOCALLY HEAVY RAINFALL IN CULLMAN
COUNTY...

AT 842 AM...DOPPLER RADAR INDICATED THAT A LINE OF THUNDERSTORMS
CONTAINING VERY HEAVY RAINFALL STRETCHED FROM MARION COUNTY
ALABAMA...ALL THE WAY TO CHEROKEE COUNTY ALABAMA. THIS LINE WAS
BEGINNING TO MOVE IN MORE OF AN EASTERLY DIRECTION...PLACING CULLMAN
COUNTY IN A FAVORABLE LOCATION FOR PERSISTENT HEAVY RAINFALL THROUGH
930 AM.

CULLMAN COUNTY HAS ALREADY RECEIVED MORE THAN AN INCH AND A HALF OF
RAINFALL ACCORDING TO RADAR ESTIMATES. ADDITIONAL HEAVY RAINFALL MAY
CAUSE A RAPID RISE IN CREEKS...STREAMS...OR DRAINAGE DITCHES. PERSONS
ACROSS THE COUNTY ARE URGED TO KEEP AN EYE ON NEARBY LOW LYING
AREAS...AND BE PREPARED TO MOVE TO HIGHER GROUND IF NECESSARY.

STAY TUNED TO NOAA WEATHER RADIO...OR A FAVORITE MEDIA OUTLET...FOR
FURTHER STATEMENTS AND WARNINGS.

27
Special weather statement, Oct 19, 10:21 AM CDT, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1021 AM CDT TUE OCT 19 2004

ALZ001>010-016-TNZ076-096-097-191700-
COLBERT-CULLMAN-DE KALB-FRANKLIN AL-FRANKLIN TN-JACKSON-LAUDERDALE-
LAWRENCE-LIMESTONE-LINCOLN-MADISON-MARSHALL-MOORE-MORGAN-
1021 AM CDT TUE OCT 19 2004

...SIGNIFICANT WEATHER ALERT FOR LOCALLY HEAVY RAINFALL AND THUNDER
ACROSS THE TENNESSEE VALLEY...

BANDS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO FIRE UP ACROSS
THE VALLEY...AS A VERY UNSTABLE AIRMASS COLLIDES WITH A STATIONARY
FRONT JUST WEST OF THE MISSISSIPPI RIVER. RAINFALL AMOUNTS HAVE
AVERAGED 1 TO 2 INCHES SINCE MONDAY AFTERNOON...WITH UP TO 3 INCHES
IN A FEW SPOTS SUCH AS MERIDIANVILLE AND LYNCHBURG.

WE ARE EXPECTING SHOWER AND THUNDERSTORMS THROUGHOUT THE DAY...WITH
THE PRIMARY HAZARD BEING LOCALLY HEAVY RAIN AND LIGHTNING. WE
EXPECT ANOTHER INCH OF RAIN THROUGH THIS AFTERNOON...WITH SOME
LOCALITIES RECEIVING UP TO 2 INCHES TODAY.

ANY OUTDOOR ACTIVITY SHOULD BE CANCELED TODAY DUE TO LIGHTNING
AND RAIN. FOR TRAVELERS...PLEASE DRIVE AT A REDUCED SPEED. THE
COMBINATION OF MODERATE RAIN...AND WET LEAVES ON AREA ROADWAYS...WILL
CREATE A FAVORABLE ENVIRONMENT FOR HYDROPLANING. THERE HAVE BEEN
NUMEROUS ACCIDENTS THIS MORNING...DUE TO SPEED AND WET ROADS.

WE EXPECT MORE STORMS TO DEVELOP OVER EASTERN ARKANSAS...AND
NORTHWESTERN MISSISSIPPI THIS AFTERNOON...AND SOME OF THESE
STORMS COULD BECOME SEVERE LATER THIS AFTERNOON...PARTICULARLY AFTER
300 PM.

JDG
Special weather statement, Oct 19, 12:00 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1200 PM CDT TUE OCT 19 2004

ALZ001>010-016-TNZ076-096-097-191900-
COLBERT-CULLMAN-DE KALB-FRANKLIN AL-FRANKLIN TN-JACKSON-LAUDERDALE-
LAWRENCE-LIMESTONE-LINCOLN-MADISON-MARSHALL-MOORE-MORGAN-
1200 PM CDT TUE OCT 19 2004

...SIGNIFICANT WEATHER ALERT FOR LOCALLY HEAVY RAINFALL AND THUNDER
ACROSS THE TENNESSEE VALLEY...

BREAKS IN THE CLOUDS OVER NORTHERN MISSISSIPPI AND WESTERN
TENNESSEE HAVE ALLOWED THE AIRMASS TO DESTABILIZE ONCE AGAIN LATE
THIS MORNING...WHICH HAS SPAWNED SEVERAL NEW BANDS OF SHOWERS AND
THUNDERSTORMS. RAINFALL THIS MORNING AVERAGED BETWEEN 1 AND 2
INCHES...WITH UP TO 3 INCHES IN SOME ISOLATED LOCATIONS.

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP TO OUR WEST AND
MOVE EASTWARD. THE PRIMARY HAZARDS WITH THESE STORMS WILL BE
LOCALLY HEAVY RAIN...WITH AROUND AN INCH POSSIBLE...AND UP TO 2
INCHES LOCALLY. THESE STORMS MAY TRAIN OVER THE SAME AREAS...AND
WHEN COMBINED WITH EARLIER RAINFALL...FLASH FLOODING WILL AGAIN BE
A CONCERN THIS AFTERNOON. FREQUENT CLOUD TO GROUND LIGHTNING IS
ANOTHER CONCERN IN SOME OF THE STRONGER STORMS.

PERSONS ALL ACROSS THE TENNESSEE VALLEY SHOULD USE EXTREME CAUTION
TODAY. MOTORISTS ARE URGED TO DRIVE AT A REDUCED SPEED TO AVOID
HYDROPLANING AND A LOSS OF CONTROL ON WET ROADWAYS. IF A
THUNDERSTORM WITH FREQUENT LIGHTNING APPROACHES YOUR LOCATION...
AVOID USING ELECTRICAL DEVICES...STAY OFF THE TELEPHONE...AND STAY
AWAY FROM WINDOWS.

THERE IS THE POTENTIAL FOR ADDITIONAL STRONG TO SEVERE THUNDERSTORM
DEVELOPMENT THIS AFTERNOON...ESPECIALLY AFTER 3 PM. ANY STORMS
THAT DEVELOP MAY CONTAIN DAMAGING STRAIGHT LINE WINDS...WITH AN
ISOLATED TORNADO THREAT. STAY TUNED TO NOAA WEATHER RADIO...OR A
FAVORITE MEDIA OUTLET...FOR FURTHER STATEMENTS...WATCHES...OR
POTENTIAL WARNINGS.

BCC/JDG
Local storm report, Oct 19, 2:06 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
206 PM CDT TUE OCT 19 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0156 PM     FUNNEL CLOUD     S MUSCLE SHOALS         34.74N 87.67W
10/19/2004                   COLBERT            AL   EMERGENCY MNGR

            FUNNEL CLOUD REPORTED AT INTERSECTION OF HWY 72/43.

&&

PNG

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 9:55 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin50 min
Oct 18, 10:15 PM CDTTornado WarningHUNColbert, Franklin45 min
Oct 18, 10:58 PM CDTTornado WarningHUNColbert47 min
Oct 18, 11:20 PM CDTSevere Thunderstorm WarningHUNColbert25 min
Oct 18, 11:29 PM CDTSevere Thunderstorm WarningHUNLawrence46 min
Oct 19, 2:43 AM CDTTornado WarningHUNLauderdale47 min
Oct 19, 3:19 AM CDTSevere Thunderstorm WarningHUNLimestone41 min
Oct 19, 3:28 AM CDTSevere Thunderstorm WarningHUNLauderdale17 min
Oct 19, 4:41 AM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale49 min
Oct 19, 4:58 AM CDTSevere Thunderstorm WarningHUNMadison47 min
Oct 19, 5:16 AM CDTFlash Flood WarningHUNColbert, Lauderdale2 hr
Oct 19, 6:05 AM CDTFlash Flood WarningHUNMadison3 hr
Oct 19, 6:20 AM CDTFlash Flood WarningHUNJackson3 hr
Oct 19, 6:39 AM CDTFlash Flood WarningHUNLawrence3 hr
Oct 19, 7:10 AM CDTFlash Flood WarningHUNFranklin2 hr
Oct 19, 11:24 AM CDTFlash Flood WarningHUNColbert, Lauderdale6 hr
Oct 19, 1:09 PM CDTSevere Thunderstorm WarningHUNColbert21 min
Oct 19, 1:13 PM CDTSevere Thunderstorm WarningHUNFranklin47 min
Oct 19, 1:31 PM CDTSevere Thunderstorm WarningHUNColbert44 min
Oct 19, 1:39 PM CDTTornado WarningHUNColbert36 min
Oct 19, 2:05 PM CDTSevere Thunderstorm WarningHUNLawrence25 min
Oct 19, 5:56 PM CDTSevere Thunderstorm WarningHUNLauderdale34 min
Oct 19, 6:25 PM CDTSevere Thunderstorm WarningHUNColbert, Lauderdale50 min

Nearby

Flash Flood Warnings in Alabama, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.